Fractional stable distributions

Kolokoltsov, V.N., Korolev, V. and Uchaikin, V., 2001. Fractional stable distributions. Journal of Mathematical Sciences, 105 (6). ISSN 257023577

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Mathematical Sciences
Creators: Kolokoltsov, V.N., Korolev, V. and Uchaikin, V.
Date: 2001
Volume: 105
Number: 6
ISSN: 257023577
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:14
Last Modified: 09 Oct 2015 11:14
URI: http://irep.ntu.ac.uk/id/eprint/24803

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year